# SDR IPXA2019092447201

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 32,312 hours, 21,835 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541034
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOOR PANEL 211XAF IS DAMAGED AND NEEDS REPLACE. FAB PANEL 211XAF FROM 5024N00001SS-G BATCH# 3525521 AND STEP CUT OUT PER SREO B757-5320-9692-K.
